# SDR DL76L090400

- Difficulty date: March 11, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 57,380 hours, 8,417 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Computer
- Condition: Failed
- Location: Rt Adc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ADC FAILURE IN FLT WITH ASSOC CORRELATED FAULTS.  REPLACED R ADC PER AMM.
